Monday, April 26, 2010

Oh the Drama

Guess what happens when you cry off and on for three days while on the chemo drug Herceptin and undergoing radiation?

Your EYELASHES FALL OUT!!!!

Yep, that's right. After surviving six rounds of chemotherapy, the lashes finally came out. Not all of them. Just about a third on the top. And all but one (for now) on the bottom.

I really don't know which of those things--the emotions, the radiation or the Herceptin (the most likely candidate) is the culprit. I guess it doesn't really matter. Except that I'll be doing this Herceptin for a whole year.

But it's funny how something that seems outrageous and incomprehensible at first, can become something to shrug off by the time it actually happens.

The good news is that those emotions have stabilized and we (the family) are feeling ready to move onto the next challenge. (And if you're wondering why the tears - I removed my last post for the sake of a certain family member who requested privacy. But call me if you know me, and I'll give you all the dramatic details.) =)

1 comment:

Sierra Snow Soaps said...

I hope things are starting to settle down. I know my dear daughter has requested me not to use her name, the word daughter, girl, the animal's pictures, their names, our town, what I make, ect...... in my blog. So I try, a little.

That is something about KFC. Some soap gals were talking about the new sandwich, without bread. I don't eat there, dd and dh love it.
Michelle in NV